Published papers

  1. D. Bryant, A. Burgess and P. Danziger. Decompositions of complete graphs into bipartite 2-regular subgraphs. Electronic Journal of Combinatorics 23 (2016), P2.1, 8pp.
  2. A. Burgess, P. Danziger, E. Mendelsohn and B. Stevens. Orthogonally resolvable cycle decompositions. Journal of Combinatorial Designs 23 (2015), 328-351.
  3. A. Burgess and M. Sajna. On the directed Oberwolfach problem with equal cycle lengths. Electronic Journal of Combinatorics 21 (2014), P1.15, 14pp.
  4. A. Bonato and A. Burgess. Cops and robbers on graphs based on designs. Journal of Combinatorial Designs 21 (2013), 404-418.
  5. R.F. Bailey and A.C. Burgess. Generalized packing designs. Discrete Mathematics 313 (2013), 1167-1190.
  6. R.F. Bailey, A.C. Burgess, M.S. Cavers and K. Meagher. Generalized covering designs and clique coverings. Journal of Combinatorial Designs 19 (2011), 378-406.
  7. A. Burgess and M. Sajna. Closed trail decompositions of complete equipartite graphs. Journal of Combinatorial Designs 17 (2009), 374-403.
  8. A.C. Burgess and D.A. Pike. Colouring even cycle systems. Discrete Mathematics 308 (2008), 962-973.
  9. A.C. Burgess and D.A. Pike. Coloring 4-cycle systems. Journal of Combinatorial Designs 14 (2006), 56-65.
  10. R.J.R. Abel, R.F. Bailey, A.C. Burgess, P. Danziger and E. Mendelsohn. On generalized Howell designs with block size three. Designs, Codes and Cryptography 81 (2016), 365-391.

Papers accepted for publication

  1. S. Akbari, A.C. Burgess, P. Danziger and E. Mendelsohn. Zero-sum flows for triple systems. Discrete Mathematics, to appear.

Papers submitted for publication

  1. A.C. Burgess, P. Danziger and T. Traetta. On the Hamilton-Waterloo problem with odd orders.